# SDR UALA2012103006249

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 59,321 hours, 8,473 cycles
- Engine: Pwa PW40903
- System (JASC): 3810 · Potable Water System
- Part: Cable
- Condition: Out Of Rig
- Location: Water System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER PSI ON A-C CHRONIC PROBLEM.  PER MEL PLACARD 38008 ENSURE POV IS CLOSED.  COMPLIED WITH REQUIREMENTS IN MEL 3810AR.  ADJ- :ADJUSTED RIG OF PRESELECT OVERFLOW VALVE CABLE, OPERATION CHECK NORMAL.  WATER PRESSURE NORMAL IN ALL LAVS AND GALLEY.
